| Model Number |
97810 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Improper or Incorrect Procedure or Method (2017); Battery Problem (2885); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider regarding a patient (pt) who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction and urge incontinence.It was reported that the caller was trying to place pt's ins into mri mode but couldn't connect with the pt or clinician therapy app.The agent asked if the communicator was over the ins and not plugged in and the caller said yes.The agent asked if the ins was charged per pt and the pt indicated it was.The agent advised the caller to have the pt try to charge the ins and open the recharger app.Upon doing so, the recharger app showed the ins was in 'recovery mode' recharging and ins was depleted.The agent reviewed that the pt app couldn't connect to a depleted ins and the agent advised the caller to charge up the ins to at least 30%.The pt noted that since implant the pt had not been able to connect the handset to the ins and the pt told caller that the pt's doctor simply said to keep the current settings they had and charge the device regularly.The agent was unsure if the pt had been using/charging system as intended.
Event or Problem Description
Additional information was received from a healthcare professional (hcp).The hcp reported that the cause of never being able to connect to device since implant was unknown.It was unknown if the issue was resolved.
Additional Manufacturer Narrative